# SDR SWAA2017071114954

- Difficulty date: June 19, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-7
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 767 TO BS 787.  R&R SUPPORT IAW SRM.
